MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CXR TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404463
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented inflation issues.As part of troubleshooting, the surgeon aspirated 100 cc from the reservoir, confirming the original fill volume.The cylinders were then tested and did not release any fluid.A surgical procedure was performed during which the tenacio pump was explanted and replaced with a new ms pump.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100572833.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700? CXR TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50351070
Report Number2124215-2026-44895
Device Sequence Number13309368
Product Code JCW
UDI-Device Identifier00191506021528
UDI-Public(01)00191506021528(17)260809(10)1100565634
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/09/2026
Device Model Number72404463
Device Catalogue Number72404463
Device Lot Number1100565634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale